# SDR RAIA00608027

- Difficulty date: August 22, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 19,451 hours, 17,318 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5567 - STL - E1 BLEED LEAK MESSAGE ON EICAS.  MAINTENANCE INSPECTED THE UPPER AND LOWER PACK PANELS, OVERWING INSPECTION PANELS, BELLY PANELS, CARGO SIDEWALL AND FLOOR PANELS, AFT EQUIPMENT BAY, PYLON ACCESS PANELS, AFT NACELLE AREA AND FLOOR PANELS.  NO DEFECTS WERE FOUND DURING THIS TIME.
